# SDR FDEA201610053470

- Difficulty date: October 5, 2016
- Submitted: October 11, 2016
- Operation: Air carrier
- Aircraft: N360FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46636
- Aircraft time: 83,408 hours, 29,444 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Part number: NDA607617
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER ACCESSORY BAY DOOR AFT LEDGE SHOWS SIGN OF CORROSION.   REPAIRED IAW EA 8-5330-T0328525.
